# SDR EISA98290

- Difficulty date: December 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275WC
- Make and model: Boeing 727277
- Aircraft serial: 20549
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 400
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF CPCP CARD C53-224-01 REVEALED THREE AREAS OF CORROSION ON FLOORBEAM AT FS 400.  TRIMMED AREAS OF DAMAGED CHORD.  FABRICATED AND INSTALLED REPAIRS PER SRM 53-10-8 FIGURE 3 AND 51-30-2.  (M)
